# SDR 95ZZZX5260

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 430135702
- Condition: Leaking
- Location: Nr 2 Bearing
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 BEARING SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS(S) CORRECTED PROBLEM.
